Journal of Convex Analysis

Vol. 07, No. 2, 2000 · Contents

Fuchs, Martin; Seregin, Gregory:
A Two-Dimensional Variational Model for the Equilibrium Configuration of an Incompressible, Elastic Body with a Three-Well Elastic Potential

Penot, Jean-Paul; Zalinescu, Constantin:
Elements of Quasiconvex Subdifferential Calculus

De Arcangelis, Riccardo; Trombetti, Cristina:
On the Lavrentieff Phenomenon for some Classes of Dirichlet Minimum Problems

Bertirotti, Silvia:
Wellposedness in the Calculus of Variations

Butnariu, Dan; Iusem, Alfredo N.; Resmerita, Elena:
Total Convexity for Powers of the Norm in Uniformly Convex Banach Spaces

Greco, Gabriele H.; Horvath, Charles D.:
Minimax Equalities by Reconstruction of Polytopes

Palmeri, Maria Carla:
Homographic Approximation for Some Nonlinear Parabolic Unilateral Problems

Borwein, Jonathan; Lucet, Yves; Mordukhovich, Boris:
Compactly Epi-Lipschitzian Convex Sets and Functions in Normed Spaces

Bauschke, Heinz H.; Borwein, Jonathan M.; Tseng, Paul:
Bounded Linear Regularity, Strong CHIP, and CHIP are Distinct Properties

Chabi, El Hassan; Zouaki, Hamid:
Existence of a Continuous Solution of Parametric Nonlinear Equation with Constraints

Roubícek, Tomás; Sverak, Vladimír:
Nonexistence of Solutions in Nonconvex Multidimensional Variational Problems

Carja, Ovidiu; Monteiro Marques, Manuel D. P.:
Viability Results for Nonautonomous Differential Inclusions

Grzybowski, J.; Pallaschke, Diethard; Urbanski, R.:
Minimal Pairs Representing Selections of Four Linear Functions in R<sup>3</sup>

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 26 Oct 2003. Last modified: 5 July 2007.

© 2003--2007 ELibM and FIZ Karlsruhe / Zentralblatt MATHfor the EMIS Electronic Edition